# SDR ASAA2018042724425

- Difficulty date: April 27, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 18,005 hours, 6,008 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Failed
- Location: Window Heat
- Part time: 10,521 hours, 3,593 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FWD WINDOW OVERHEAT LIGHT ILLUMINATED,  DID NOT RESET WITH CHECKLIST.  ACFT GROUNDED.  ACCOMPLISHED WHCV BITE IAW FIM 30-41 TASK 801. CAPTAIN`S FWD WINDOW SENSOR FAULTED.  RANG BOTH SENSORS AT CONNECTORS D1044A PINS 13, 26 BOTH SENSORS RANG OPEN IAW WDM 30-41-11.  REMOVED AND REPLACED THE L1 WINDOW IAW AMM 56-11-11-000-801.  REPOSITIONED THE TERMINAL TAP FROM TERMINAL FWD TO TERMINAL ONE ON TB5010 OF M321 WHCU. OPS AND LEAK CHECKED GOOD.
